# SDR ASAA2014060408011

- Difficulty date: June 4, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 47,147 hours, 18,068 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620113
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 727B, LBL 24.75 SEAT TRACK FLANGES HAVE CRACK INDICATIONS. ACFT GROUNDED.  REMOVED, DAMAGE, FABRICATED AND INSTALLED REPAIR IAW REO- G17479, REV A AND EA SB737-53-1296-NG-12.
